Author Topic: I am in trouble at 2mg Valium  (Read 516 times)

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #10 on: November 08, 2019, 07:39:51 am »
Around 2mg was not nice for me either. I just pushed through and kept cutting. It passed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #11 on: November 08, 2019, 08:51:52 pm »
O I am so glad for all your posts and thankful about your description of have the flu and feeling sick. 
I feel the worst today ever, and this is how I would describe it.  I am weak and sick.  Its probably my body realizing that I have cut again.  It the wonky waves that it realizes it.
So did it help me to up-dose?  Yes absolutely.  If I couldn't have that choice or relief I would have quit my whole taper. 
It was only a few days, and within a week I was tapering again - more slow this time. 

I may not have up-dosed had I come on here first! 
I did not have any support or information from my doctor about how awful it was going to be ( I checked in here in 2011 apparently for a few posts and a look-see but wasn't ready to embrace the truth of this drug.   

So, when I up-dosed, I thought I was just at some point where I was uncovering permanent brain damage.  My doctor concurred, by nodding his head.   I know now, that yes - I have  brain damage.  But also that it might not be permanent.  Having others who are on this awful road and willing to share their ride is the only way I could continue.  Thank you all so much.  You are warriors.  We are.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #12 on: November 08, 2019, 09:57:25 pm »
I updosed Sunday. It was recommended to hold for 2 weeks to stabilize. Yesterday was a good day. Hopeful.  Today. Opposite.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #13 on: November 08, 2019, 10:39:49 pm »
Recommended by who?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #14 on: November 09, 2019, 03:23:16 am »
Yeah Iím at 2.34 on my DLMT right now and I am being forced to hold. Unbearable symptoms right now. I have had to take emergency doses twice this week because I just canít freaking sleep and my anxiety is so much worse when Iím not sleeping.

My last taper came to an abrupt end when I got to about the same point and I thought it was just because I cut super fast and a result of my psychiatrist messing with other meds but this is awful... my ears are ringing so much that I scratch them in my sleep too so theyíre all torn up.

Just know that youíre not alone. It seems like itís quite a common point where things start to suck for most of us. Many before us have gotten through it and we can too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #15 on: November 09, 2019, 07:26:03 pm »
Thank you for the support.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #16 on: November 10, 2019, 02:42:32 am »
I think that the issue comes in because the Valium dosage officially falls into the sub-therapeutic range around 2mg (higher for those of us with higher tolerance) so what little effect it was still having other than purely keeping us out of withdrawal quickly fades.

Itís too bad that we canít all just jump off at that point and start recovering.

Hang in there though. Hold as long as you need to and then make slower reductions.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #17 on: November 10, 2019, 03:13:00 am »
I am in the same boat.  I have been having issues for the last few weeks.    Right now I am holding at 2.26 mg of Valium.  Today was my worst day in close to a year in terms of having an anxiety attack.  I think it is due to the fact that a close friend died and his funeral is tomorrow. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #18 on: November 10, 2019, 11:46:28 am »
Understand your issue completely.  Remember the change between 2.5 to 2.0mg is 20%. The more sensitive you are, the more a >10% change will cause issues. Although the conventional thought is that very small doses have minimal effects, many don't find that to be true.  The cumulative effects due to the very long half-life of Valium as well as individual clearance of metabolites from the liver, etc. can vary greatly. What one person can handle, another can't.

I found the lower the dose, especially at 1mg, the more slowly I had to go. Never more than 10% drop.
I used buffered vitamin C, flush free niacin, and taurine to help smooth the effects. (Taurine lowers blood sugar so take with food.)

Best of luck.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am in trouble at 2mg Valium
« Reply #19 on: November 12, 2019, 07:36:55 am »
So much wealth here for me.  All of it I can relate to.  Yesterday was a monster day.  With the laundry list of w/d symptoms.... but way worse.  I was struggling to breathe at one point and and muscles twitching out of control.  My body  vibrating and just scared anxious.....tight, etc.  It was like this monstrous healing crisis.  I was wondering with the Valium, if my cuts aren't fully registering until the 200 hour half life? 

I have to say - if I wasn't on here, and didn't speak to a doc on-line, I would have caved.  This doctor recommended cannabis meant for muscle spasms and to lower anxiety.  Pot has not been an option for me, as it usually makes my bad symptoms worse... but the stuff I tried actually helped.  I did sleep last night and today I was so shocked and amazed to  be in an Ok state again.  I won't use the pot again unless I am in a total emergency.

I am planning to cut by 10 % every 10 days or so.   In a few days I will lower to 3.5mg.  If I can throw the monstrous symptoms off in a day or two and then find my normal withdrawal feet again, I want to get this over with!!  That said - nothing about this journey has been predictable.  I admire the precision of your micro taper [...].  I am just kind of bumbling along thru trial and error.   Much Love.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.